Some dynamic inequalities of hardy type on time scales
Saker, Samir H.
Agarwal, Ravi P.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 10 times in Scopus (view citations)
Saker, Samir H. 'Regan, Donal; Agarwal, Ravi P. (2014). Some dynamic inequalities of hardy type on time scales. Mathematical Inequalities & Applications 17 (3), 1183-1199
In this paper we prove some new dynamic inequalities of Hardy type on time scales. The main results will be proved using algebraic inequalities, Holder inequality and Keller's chain rule on time scales.